# SDR SWAA2021030953240

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 13,857 hours, 6,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120ZAC HAS A CRACK 5' LONG 18' FROM LH EDGEPERFORMED INTERIM REPAIR ON PANEL 120ZAC PER EA 1A253722 REV 4. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY.  IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING.  WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPENT PANEL. REPETITIVE ACTION REQUIRED.
